# SDR FDEA201707111912

- Difficulty date: July 11, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 51,990 hours, 11,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND A CRACK ON THE RIGHT WING FIXED LEADING EDGE SKIN,   APPROX. 1/2 INCH IN LENGTH AT CORNER NR 11 FUEL ACCESS DOOR FORWARD INBOARD CORNER.  REPAIRED IAW SRM 57-40-01-2R, FIG 201, REPAIR 18.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
